Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 5, NWS Corpus Christi, TX

March 26, 2009Aransas County, Refugio County, San Patricio County, Texas

NWS Corpus Christi, TX issued this tornado warning at Mar 26, 2009, 3:40 PM CDT for Aransas County, Refugio County, San Patricio County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 3:40 PM CDT (20:40 UTC)
Expired
Mar 26, 2009, 4:30 PM CDT
In force
50 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Aransas County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 49 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:00 PM CDTHAIL 0.252 N Gregory, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 12:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 262040
TORCRP
TXC007-391-409-262130-
/O.NEW.KCRP.TO.W.0005.090326T2040Z-090326T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
340 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  ARANSAS COUNTY IN SOUTH TEXAS...
  SOUTH CENTRAL REFUGIO COUNTY IN SOUTH TEXAS...
  EASTERN SAN PATRICIO COUNTY IN SOUTH TEXAS...

* UNTIL 430 PM CDT

* AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 3 MILES
  NORTHEAST OF TAFT...MOVING EAST-SOUTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  GREGORY...6 MILES SOUTHWEST OF BAYSIDE AND 8 MILES NORTHEAST OF
  PORTLAND BY 350 PM CDT...
  6 MILES NORTHEAST OF INGLESIDE BY 405 PM CDT...
  ARANSAS PASS BY 410 PM CDT...
  9 MILES SOUTHWEST OF ROCKPORT BY 415 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2799 9697 2810 9692 2813 9703 2817 9703
      2809 9719 2807 9720 2805 9713 2811 9701
      2799 9705 2794 9703 2795 9700 2791 9703
      2797 9707 2785 9716 2786 9735 2792 9746
      2815 9740 2819 9684
TIME...MOT...LOC 2039Z 293DEG 24KT 2801 9735

$$

TMT
2 follow-up statements
000 
WWUS54 KCRP 262107
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 PM CDT THU MAR 26 2009

TXC391-262116-
/O.CAN.KCRP.TO.W.0005.000000T0000Z-090326T2130Z/
REFUGIO-
407 PM CDT THU MAR 26 2009

...THE TORNADO WARNING FOR SOUTH CENTRAL REFUGIO COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTH TEXAS.

LAT...LON 2799 9697 2810 9692 2812 9700 2799 9705
      2794 9703 2795 9700 2792 9703 2797 9707
      2785 9716 2786 9735 2793 9745 2812 9739
      2811 9732 2813 9731 2806 9724 2807 9720
      2805 9713 2811 9701 2818 9702 2819 9684
TIME...MOT...LOC 2106Z 281DEG 22KT 2796 9717

$$

TXC007-409-262130-
/O.CON.KCRP.TO.W.0005.000000T0000Z-090326T2130Z/
ARANSAS-SAN PATRICIO-
407 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHERN
ARANSAS AND EASTERN SAN PATRICIO COUNTIES...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTHWEST OF
ARANSAS PASS...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES SOUTH OF ROCKPORT BY 420 PM   CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.


&&

LAT...LON 2799 9697 2810 9692 2812 9700 2799 9705
      2794 9703 2795 9700 2792 9703 2797 9707
      2785 9716 2786 9735 2793 9745 2812 9739
      2811 9732 2813 9731 2806 9724 2807 9720
      2805 9713 2811 9701 2818 9702 2819 9684
TIME...MOT...LOC 2106Z 281DEG 22KT 2796 9717

$$

TMT
000 
WWUS54 KCRP 262127
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
427 PM CDT THU MAR 26 2009

TXC007-409-262136-
/O.EXP.KCRP.TO.W.0005.000000T0000Z-090326T2130Z/
ARANSAS-SAN PATRICIO-
427 PM CDT THU MAR 26 2009

...THE TORNADO WARNING FOR SOUTHERN ARANSAS AND EASTERN SAN PATRICIO
COUNTIES WILL EXPIRE AT 430 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED A TORNADO WARNING AND
HAD A HISTORY OF PRODUCING A TORNADO IS NOW MOVING OVER THE
COASTAL WATERS. A SPECIAL MARINE WARNING REMAINS IN EFFECT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR CENTRAL TEXAS.

LAT...LON 2799 9697 2810 9692 2812 9700 2799 9705
      2794 9703 2795 9700 2792 9703 2797 9707
      2785 9716 2786 9735 2793 9745 2812 9739
      2811 9732 2813 9731 2806 9724 2807 9720
      2805 9713 2811 9701 2818 9702 2819 9684
TIME...MOT...LOC 2126Z 281DEG 22KT 2794 9703

$$

AOT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 26, 2:59 PM CDT, 41 minutes earlier.

Area forecast discussion, Mar 26, 2:59 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
259 PM CDT THU MAR 26 2009

.SHORT TERM (TONIGHT THROUGH FRIDAY)...SEVERE THUNDERSTORM WATCH #70
REMAINS IN EFFECT FOR PORTIONS OF SOUTH TEXAS THROUGH 7 PM CDT.
CONVECTION LATE THIS AFTERNOON WILL GRADUALLY DIMINISH OVERNIGHT AS
THE ATMOSPHERE STABILIZES WITH THE LOSS OF DAYTIME HEATING AND AN
UPPER LEVEL SHORTWAVE DEPARTS TO THE NORTHEAST. SURFACE WINDS WILL
VEER SOUTHWESTERLY OVERNIGHT AHEAD OF AN APPROACHING FRONT. THIS
SHOULD PRECLUDE FOG FORMATION DURING THE EARLY MORNING HOURS. IF ANY
FOG DOES DEVELOP...IT SHOULD BE RELATIVELY LIGHT. OTHERWISE...THE
COLD FRONT WILL RAPIDLY PUSH THROUGH SOUTH TEXAS FRIDAY WITH CLOUDS
DIMINISHING FROM WEST TO EAST. MUCH DRIER AIR WILL FILTER INTO THE
REGION WITH GUSTY NORTHWESTERLY WINDS DEVELOPING ACROSS THE RIO
GRANDE PLAINS AFTER 15Z...AND THE COASTAL PLAINS BY 22Z. AS A
RESULT...WILL MAINTAIN THE CURRENT FIRE WEATHER WATCH CONFIGURATION
FOR FRIDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD.

&&

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...GFS/ECMWF REMAIN
CONSISTENT WITH TIMING/PSN OF A STG UPPER SYSTEM TO MOVG ACRS THE
REGION FRI NGT. COUPLING OF DYNAMICS/MSTR/INSTABILITY WL BE
RESTRICTED TO WATERS. WL RETAIN THE CURRENT FIRE WEATHER WATCH FOR
THE CWFA FRI THROUGH EARLY SAT. THE MAGNITUDE OF THE COLD AIR MASS
(AS REFLECTED IN THE GFS 1000-500MB THICKNESS VALUES) AFTER FROPA
AND WARM SST VALUES WL RESULT IN STG OFFSHORE FLOW AFTER FROPA OVR
THE WATERS FOR EARLY SAT. ANTICIPATE SUFFICIENT CAA TO LOWER MAX
TEMPS SAT AFTN RELATIVE TO FRI...INSOLATION NOTWITHSTANDING.
THE GFS/ECMWF STILL CONSISTENT WITH THE TIMING/PSN OF TWO
PROGRESSIVE UPPER DISTURBANCES PROGD TO EFFECT THE SRN PLAINS MONDAY
AND THURSDAY. IN RESPONSE TO THESE SYSTEMS...FRONTS ARE PROGD TO
ENTER THE REGION TUESDAY AND THURSDAY. DO NOT ANTICIPATE PCPN ALG
EACH AT THIS TIME BASED ON MSTR CONCERNS.

&&

.MARINE (TONIGHT THROUGH FRIDAY)...SMALL CRAFT ADVISORY CONDITIONS
DUE TO SWELLS WILL CONTINUE 20 TO 60 NM OFFSHORE THROUGH FRIDAY.
SMALL CRAFT EXERCISE CAUTION CONDITIONS WILL ALSO PREVAIL DUE TO
SWELLS FOR THE NEARSHORE WATERS OUT 20 NM THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  90  47  71  45  /  10  10  10  10   0
VICTORIA          66  81  40  67  37  /  20  10  10  10   0
LAREDO            67  95  48  77  48  /  10  10  10  10   0
ALICE             70  93  46  74  43  /  10  10  10  10   0
ROCKPORT          70  84  49  67  47  /  10  10  10  10   0
COTULLA           62  85  41  74  41  /  10  10  10  10   0
KINGSVILLE        68  91  45  73  43  /  10  10  10  10   0
NAVY CORPUS       70  85  51  67  53  /  10  10  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
     AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
     CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR THE FOLLOWING ZONES: DUVAL...LA SALLE...
     MCMULLEN...WEBB.

GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM CDT FRIDAY
     FOR THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS
     20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     20 TO 60 NM.

&&

TM/95...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Mar 26, 1:18 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 PM CDT THU MAR 26 2009

GMZ230-235-250-255-270-275-TXZ229>234-239>247-271830-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
118 PM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS SOUTH TEXAS THIS AFTERNOON. SOME
THUNDERSTORMS MAY BECOME SEVERE DURING THE AFTERNOON HOURS. THE
MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND GUSTY WINDS.
THE BEST CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON WILL OCCUR
BETWEEN HIGHWAY 77 AND HIGHWAY 16.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SEAS FROM 20 TO 60
NAUTICAL MILES OFFSHORE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL LEAD TO STRONG NORTH WINDS LATE FRIDAY INTO
EARLY SATURDAY. GUSTS IN EXCESS OF GALE FORCE POSSIBLE ACROSS THE
GULF WATERS AND SMALL CRAFT ADVISORIES ARE LIKELY DURING THIS TIME
FRAME.

BREEZY TO WINDY CONDITIONS AND VERY DRY AIR BEHIND FRIDAYS COLD
FRONT WILL LEAD TO A HIGH WILD FIRE DANGER FRIDAY AFTERNOON THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

TM

In the hours before

Local storm report, Mar 26, 3:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
311 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             SKIDMORE                28.23N 97.68W
03/26/2009  E0.75 INCH       BEE                TX   EMERGENCY MNGR

&&

RG
Local storm report, Mar 26, 3:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
319 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             GEORGE WEST             28.33N 98.12W
03/26/2009  E1.00 INCH       LIVE OAK           TX   AMATEUR RADIO

0224 PM     TSTM WND GST     GEORGE WEST             28.33N 98.12W
03/26/2009  E60.00 MPH       LIVE OAK           TX   AMATEUR RADIO

0225 PM     TSTM WND GST     GEORGE WEST             28.33N 98.12W
03/26/2009  E60.00 MPH       LIVE OAK           TX   AMATEUR RADIO

            60-70 MPH WIND GUST

0225 PM     HAIL             TYNAN                   28.16N 97.73W
03/26/2009  E0.75 INCH       SAN PATRICIO       TX   PUBLIC

0225 PM     TSTM WND GST     GEORGE WEST             28.33N 98.12W
03/26/2009  E60.00 MPH       LIVE OAK           TX   AMATEUR RADIO

            60-70 MPH WIND GUST

0230 PM     TORNADO          5 ESE GEORGE WEST       28.30N 98.04W
03/26/2009                   LIVE OAK           TX   LAW ENFORCEMENT

            BRIEF TOUCH DOWN NEAR I-37 AND HWY 59...REPORT OF
            18-WHEELER BLOWN OVER.

0240 PM     HAIL             DINERO                  28.20N 97.93W
03/26/2009  E0.25 INCH       LIVE OAK           TX   AMATEUR RADIO

            PEA SIZE HAIL REPORTED NEAR FM 888 AND I-37... ADDITIONAL
            REPORT OF TRACTOR TRAILER TURNED OVER ON OVERPASS.

0253 PM     HAIL             2 W TYNAN               28.16N 97.77W
03/26/2009  E1.75 INCH       SAN PATRICIO       TX   PUBLIC

0305 PM     TSTM WND DMG     1 W SKIDMORE            28.23N 97.70W
03/26/2009                   BEE                TX   PUBLIC

            FM796 WEST OF SKIDMORE 4 TO 5 POWER POLES KNOCKED DOWN

0308 PM     HAIL             SKIDMORE                28.23N 97.68W
03/26/2009  E0.75 INCH       BEE                TX   EMERGENCY MNGR

&&

RG
Local storm report, Mar 26, 3:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     LIGHTNING        2 W BEEVILLE            28.41N 97.78W
03/26/2009                   BEE                TX   EMERGENCY MNGR

            BEE COUNTY EMERGENCY MANAGER REPORTED OIL TANKER ON FIRE
            FROM LIGHTNING STRIKE.

&&

RG
Local storm report, Mar 26, 3:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
326 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     2 SE GEORGE WEST        28.31N 98.09W
03/26/2009                   LIVE OAK           TX   EMERGENCY MNGR

            POWER POLES WERE KNOCKED DOWN AT INTERSECTION OF HWY 59
            AND INTERSTATE 37.

&&

RG
Local storm report, Mar 26, 3:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
330 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             WHITSETT                28.62N 98.28W
03/26/2009  E0.88 INCH       LIVE OAK           TX   PUBLIC

            NICKEL SIZE HAIL AND VERY STRONG WINDS REPORTED BY PUBLIC
            FROM PURE COUNTRY CONVENIENCE STORE.

0200 PM     HAIL             NORMANNA                28.53N 97.79W
03/26/2009  E1.00 INCH       BEE                TX   EMERGENCY MNGR

0222 PM     HAIL             GEORGE WEST             28.33N 98.12W
03/26/2009  E1.00 INCH       LIVE OAK           TX   AMATEUR RADIO

0224 PM     TSTM WND GST     GEORGE WEST             28.33N 98.12W
03/26/2009  E60.00 MPH       LIVE OAK           TX   AMATEUR RADIO

0225 PM     TSTM WND GST     GEORGE WEST             28.33N 98.12W
03/26/2009  E60.00 MPH       LIVE OAK           TX   AMATEUR RADIO

            60-70 MPH WIND GUST

0225 PM     HAIL             TYNAN                   28.16N 97.73W
03/26/2009  E0.75 INCH       SAN PATRICIO       TX   PUBLIC

0225 PM     TSTM WND GST     GEORGE WEST             28.33N 98.12W
03/26/2009  E60.00 MPH       LIVE OAK           TX   AMATEUR RADIO

            60-70 MPH WIND GUST

0230 PM     TORNADO          5 ESE GEORGE WEST       28.30N 98.04W
03/26/2009                   LIVE OAK           TX   LAW ENFORCEMENT

            BRIEF TOUCH DOWN NEAR I-37 AND HWY 59...REPORT OF
            18-WHEELER BLOWN OVER.

0236 PM     TSTM WND DMG     2 SE GEORGE WEST        28.31N 98.09W
03/26/2009                   LIVE OAK           TX   EMERGENCY MNGR

            POWER POLES WERE KNOCKED DOWN AT INTERSECTION OF HWY 59
            AND INTERSTATE 37.

0240 PM     HAIL             DINERO                  28.20N 97.93W
03/26/2009  E0.25 INCH       LIVE OAK           TX   AMATEUR RADIO

            PEA SIZE HAIL REPORTED NEAR FM 888 AND I-37... ADDITIONAL
            REPORT OF TRACTOR TRAILER TURNED OVER ON OVERPASS.

0245 PM     LIGHTNING        2 W BEEVILLE            28.41N 97.78W
03/26/2009                   BEE                TX   EMERGENCY MNGR

            BEE COUNTY EMERGENCY MANAGER REPORTED OIL TANKER ON FIRE
            FROM LIGHTNING STRIKE.

0253 PM     HAIL             2 W TYNAN               28.16N 97.77W
03/26/2009  E1.75 INCH       SAN PATRICIO       TX   PUBLIC

0305 PM     TSTM WND DMG     1 W SKIDMORE            28.23N 97.70W
03/26/2009                   BEE                TX   PUBLIC

            FM796 WEST OF SKIDMORE 4 TO 5 POWER POLES KNOCKED DOWN

0308 PM     HAIL             SKIDMORE                28.23N 97.68W
03/26/2009  E0.75 INCH       BEE                TX   EMERGENCY MNGR

&&

ATARDY
Local storm report, Mar 26, 3:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
338 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     FUNNEL CLOUD     2 W ROBSTOWN            27.80N 97.69W
03/26/2009                   NUECES             TX   PUBLIC

            FUNNEL CLOUD WENT BACK INTO CLOUD. NO TOUCHDOWN.

&&

RG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:11 AM CDTSmall Craft Advisory for Hazardous SeasCRP32 hr
Mar 26, 6:02 AM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more33 hr
Mar 26, 12:54 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen66 min
Mar 26, 1:40 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak50 min
Mar 26, 2:12 PM CDTSevere Thunderstorm WarningCRPLive Oak48 min
Mar 26, 2:32 PM CDTTornado WarningCRPLive Oak28 min
Mar 26, 2:46 PM CDTTornado WarningCRPBee, San Patricio29 min
Mar 26, 3:09 PM CDTTornado WarningCRPBee, Refugio, San Patricio51 min
Mar 26, 3:23 PM CDTTornado WarningCRPAransas, Refugio, San Patricio22 min
Mar 26, 3:29 PM CDTSpecial Marine WarningCRP2 hr
Mar 26, 4:01 PM CDTSevere Thunderstorm WarningCRPNueces59 min
Mar 26, 4:48 PM CDTSevere Thunderstorm WarningCRPKleberg25 min
Mar 26, 5:23 PM CDTMarine Weather StatementCRP97 min
Mar 26, 6:10 PM CDTSpecial Marine WarningCRP35 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.